# SDR DALA2017042203295

- Difficulty date: April 21, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 48,685 hours, 23,703 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LOWER SKIN ON LE STA 133.15 AT LT HORIZONTAL STABILIZER.  PERFORMED REPAIR ON LOWER INSPAR SKIN LOCATED BETWEEN LE STA 128 TO LE STA 138 AT LT HORIZONTAL STABILIZER AS PER SRM.
